# SDR 20000328SH003

- Difficulty date: January 31, 2000
- Submitted: March 28, 2000
- Operation: General aviation
- Aircraft: N341D
- Make and model: Beech B-60
- Aircraft serial: P397
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 12957Y
- Condition: Failed
- Location: Te Flap
- Part time: 794 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABLE WITH A TWIST TEST OF THE CABLE END SIMILAR TO THE DUKES CABLES ON THE PIPER PA31 FLAP SYSTEMS.  (X)
